# SDR VNAA202311290027

- Difficulty date: October 6, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: MM67035669001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LOWER SILL OF AFT BAGGAGE BAY DOOR REMOVAL IN REF NRC 00105, CORROSION ON UPPER/LOWER FACE AT INNER CHORD 2 E/A (MID/AFT) WAS FOUND.  DUE TO DAMAGE IS NOT ALLOWED PER CRJ900 SRM 53-61-23-101-001-A01, INNER CHORD MID AND AFT WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
